Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 37, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at Oct 21, 2010, 5:31 PM CDT for Upton County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 21, 2010, 5:31 PM CDT (22:31 UTC)
- Expired
- Oct 21, 2010, 6:16 PM CDT
- In force
- 45 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Upton County, TX
The radar
The Midland/Odessa radar (KMAF), 87 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 21, 5:48 PM CDT | TORNADO | 2 Sw Rankin, TX | BRIEF TORNADO TOUCHDOWN ON US 67 2 MILES SW OF RANKIN. TORNADO LIFTED AT 550. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 21, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 922 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
518 WFUS54 KMAF 212231 TORMAF TXC461-212330- /O.NEW.KMAF.TO.W.0037.101021T2231Z-101021T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 531 PM CDT THU OCT 21 2010 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN UPTON COUNTY IN WEST TEXAS... * UNTIL 630 PM CDT * AT 529 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES WEST OF RANKIN...OR 7 MILES NORTHEAST OF MCCAMEY...MOVING EAST AT 20 MPH. * THE MOST DANGEROUS PART OF THIS STORM WILL AFFECT THE FOLLOWING LOCATIONS... U.S. HIGHWAY 67... RANKIN... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. IF IN MOBILE HOMES OR VEHICLES... EVACUATE THEM AND MOVE TO A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3112 10215 3123 10216 3136 10178 3108 10177 TIME...MOT...LOC 2231Z 255DEG 17KT 3118 10210 $$
3 follow-up statements
986 WWUS54 KMAF 212241 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 541 PM CDT THU OCT 21 2010 TXC461-212330- /O.CON.KMAF.TO.W.0037.000000T0000Z-101021T2330Z/ UPTON TX- 541 PM CDT THU OCT 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHEASTERN UPTON COUNTY... ...RESIDENTS IN RANKIN SHOULD TAKE COVER IMMEDIATELY... AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT STRONG ROTATION ABOUT 5 MILES SOUTHWEST OF RANKIN. MOVEMENT IS TO THE EAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO MAY FORM AT ANY TIME...RESIDENTS IN RANKIN SHOULD TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. THE SAFEST PLACES TO BE DURING A TORNADO IS IN A BASEMENT OR AN UNDERGROUND SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE... SEEK SHELTER ON THE LOWEST FLOOR OF A STRONG BUILDING. MOVE INTO AN INTERIOR HALLWAY OR CLOSET AWAY FROM WINDOWS. USE BLANKETS OR PILLOWS TO COVER YOUR BODY. IF IN MOBILE HOMES OR VEHICLES... EVACUATE THEM AND MOVE TO A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3112 10215 3123 10216 3136 10178 3108 10177 TIME...MOT...LOC 2239Z 255DEG 17KT 3120 10205 $$
753 WWUS54 KMAF 212250 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 550 PM CDT THU OCT 21 2010 TXC461-212330- /O.CON.KMAF.TO.W.0037.000000T0000Z-101021T2330Z/ UPTON TX- 550 PM CDT THU OCT 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHEASTERN UPTON COUNTY... ...A TORNADO HAS BEEN CONFIRMED...RESIDENTS IN RANKIN SHOULD TAKE COVER NOW... AT 547 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO ON THE GROUND 2 MILES SOUTHWEST OF RANKIN ON HIGHWAY 67. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO HAS BEEN CONFIRMED...TAKE COVER IN A STURDY BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE. THE SAFEST PLACES TO BE DURING A TORNADO IS IN A BASEMENT OR AN UNDERGROUND SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE... SEEK SHELTER ON THE LOWEST FLOOR OF A STRONG BUILDING. MOVE INTO AN INTERIOR HALLWAY OR CLOSET AWAY FROM WINDOWS. USE BLANKETS OR PILLOWS TO COVER YOUR BODY. IF IN MOBILE HOMES OR VEHICLES... EVACUATE THEM AND MOVE TO A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3112 10215 3123 10216 3136 10178 3108 10177 TIME...MOT...LOC 2249Z 255DEG 17KT 3121 10200 $$
932 WWUS54 KMAF 212316 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 616 PM CDT THU OCT 21 2010 TXC461-212326- /O.CAN.KMAF.TO.W.0037.000000T0000Z-101021T2330Z/ UPTON TX- 616 PM CDT THU OCT 21 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN UPTON COUNTY IS CANCELLED... AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE ROTATION IN THE STORM NORTHEAST OF RANKIN HAD CONSIDERABLY WEAKENED. THEREFORE THE TORNADO WARNING IS CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3112 10215 3123 10216 3136 10178 3108 10177 TIME...MOT...LOC 2316Z 255DEG 17KT 3124 10186 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at Oct 21, 3:01 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Oct 21, 3:01 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 301 PM CDT THU OCT 21 2010 .DISCUSSION... ABUNDANT LOW CLOUDS HAVE KEPT COOLER TEMPS AND CAPPED THE ATMOSPHERE IN THE EASTERN CWA...HOWEVER THINGS ARE COMING TOGETHER OUT WEST WHERE A SURFACE TROUGH IS COMBINING WITH HEATING AND AN UPPER JET FOR CONVECTIVE INITIATION. 0-6KM SHEAR VALUES OF 40-60KTS WILL BE MORE THAN ENOUGH TO SUPPORT SUPERCELLS WITH AN ISOLATED TORNADO THREAT. CURRENT RADAR IS SHOWING DISCREET CELLS FORMING IN THE FST AREA WITH ROTATION IMMEDIATELY EVIDENT. FURTHER NORTH AND EAST THE SHEAR IS LESS AT 30-40KTS...WHICH IS STILL ENOUGH FOR SUPERCELLS BUT THE TORNADO THREAT DIMINISHES WITH HAIL THE PRIMARY THREAT. STORMS CURRENTLY FIRING ALONG THE TROUGH NEAR SEMINOLE ARE STRUGGLING WITH A WEAK CAP IN PLACE BUT STORMS WILL ONLY INCREASE IN STRENGTH AND COVERAGE WITH TIME. EXPECT DISCREET CELLS INITIALLY WITH A TRANSITION WITH TIME TO A MORE LINEAR FEATURE ACROSS THE EASTERN BASIN AND WESTERN LOW ROLLING PLAINS LATER THIS EVENING AND TONIGHT. THE HAIL THREAT WILL CONTINUE THROUGH THE PERIOD BUT THE ISOLATED TORNADO THREAT EARLY WILL DIMINISH IN TIME WITH HEAVY RAIN AND STRONG WINDS MORE PREDOMINANT. THE NAM HAS STRUGGLED TO INITIALIZE THE CONVECTION SO PREFERRED THE GFS SOLUTION WITH RAIN CONTINUING OVERNIGHT AND ENDING TOMORROW MORNING. KEPT MIN TEMPS IN THE EAST 3 TO 5 DEGREES ABOVE GUIDANCE GIVEN THE EXPECTED PRECIP AND CLOUDS TONIGHT. SEASONAL TEMPS WILL CONTINUE THROUGH THE WEEKEND AS THE UPPER LOW OVER THE SOUTHWESTERN U.S. MOVES EAST AND A SECOND UPPER TROUGH QUICKLY FOLLOWS ON SUNDAY. ADDED SOME POPS IN THE LOWER TRANS PECOS FRIDAY NIGHT WHERE MODELS HAVE BEEN AMAZINGLY CONSISTENT DEVELOPING SHOWERS WHERE A LOW LEVEL JET INTERSECTS A WEAK DRYLINE. SUNDAY WILL BE BREEZY WITH STRONGER WINDS AND WELL ABOVE NORMAL TEMPS ON MONDAY DUE TO INCREASINGLY ZONAL UPPER FLOW. A WEAK FRONT WILL MOVE INTO THE SOUTHERN PLAINS TUESDAY WITH UNCERTAINTY IN HOW FAR SOUTH IT WILL PROGRESS BEFORE BECOMING STATIONARY AND LIFTING BACK NORTH. WENT WITH GUIDANCE COOLING TEMPS TUE BUT STILL A FEW DEGREES ABOVE CLIMO. WEDNESDAY WILL BE WARMER BUT ALL INDICATIONS ARE THAT THE UPPER PATTERN WILL AMPLIFY ON THURSDAY SENDING A STRONG FRONT ALL THE WAY TO THE GULF. THIS WILL LIKELY BRING THE COOLEST TEMPS OF THE FALL WITH A LIGHT FREEZE POSSIBLE IN THE MARFA PLATEAU ALONG WITH WIDESPREAD LOWS IN 30S IN THE LOWER ELEVATIONS. HENNIG .FIRE WEATHER... FIRE WEATHER CONCERNS WILL SLOWLY INCREASE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THE BIG BEND WILL BE FIRST SHOW A SUBSTANTIAL DRYING TREND BEGINNING FRIDAY AND EVENTUALLY RH/S WILL BE ABLE TO FALL TO 10-15 PERCENT BY MONDAY...MAINLY ACROSS THE TRANS PECOS. STRONG MID LEVEL WINDS WILL MOVE ACROSS THE AREA AND BE IN ALIGNMENT WITH A FAVORABLY POSITIONED AREA OF SFC LOW PRESSURE. SUSTAINED WINDS WILL BE NEAR 20 MPH ACROSS THE PLAINS MONDAY AND ABOVE 20 MPH IN THE MOUNTAINS...ESPECIALLY IN THE GUADALUPE/DAVIS MTNS AND POSSIBLY IN THE HIER ELEVATIONS OF THE CHISOS MTNS. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 59 77 53 78 / 80 20 10 10 CARLSBAD NM 53 79 49 80 / 20 0 0 0 DRYDEN TX 59 86 58 86 / 40 10 20 20 FORT STOCKTON TX 53 80 53 81 / 50 0 10 10 GUADALUPE PASS TX 46 61 48 62 / 10 0 0 0 HOBBS NM 55 73 49 76 / 50 10 10 10 MARFA TX 38 67 39 66 / 10 0 0 0 MIDLAND INTL AIRPORT TX 57 76 51 79 / 70 20 10 10 ODESSA TX 58 76 52 78 / 70 20 10 10 WINK TX 56 77 48 82 / 40 10 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 49/10
Hazardous weather outlook, Oct 21, 1:19 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 119 PM CDT THU OCT 21 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-221830- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 119 PM CDT THU OCT 21 2010 /1219 PM MDT THU OCT 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS STORMS WILL BE POSSIBLE ALONG AND EAST OF A MALJAMAR TO PECOS TO MARATHON LINE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND LOCALIZED FLOODING THE PRIMARY THREATS. A TORNADO OR TWO WILL ALSO BE POSSIBLE WITH THESE STORMS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TO THE WEST OF A MALJAMAR TO PECOS TO MARATHON LINE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD PRODUCE GUSTY WINDS OVER 50 MPH AND BRIEF HEAVY RAINFALL...BUT SHOULD GENERALLY STAY BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS AND ABOVE NORMAL TEMPERATURES MONDAY COULD LEAD TO CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Oct 21, 3:15 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
315 PM CDT THU OCT 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL 11 N FORT STOCKTON 31.05N 102.89W
10/21/2010 E1.75 INCH PECOS TX STORM CHASER
&&
SCHULDTLocal storm report, Oct 21, 3:25 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT THU OCT 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 10 NE FORT STOCKTON 30.99N 102.77W
10/21/2010 E1.75 INCH PECOS TX STORM CHASER
HAIL RANGED IN SIZE FROM NICKELS TO GOLFBALLS.
&&
SCHULDTSpecial weather statement, Oct 21, 4:47 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 447 PM CDT THU OCT 21 2010 TXZ060-061-212215- WINKLER-ECTOR- 447 PM CDT THU OCT 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHEASTERN WINKLER AND NORTHWESTERN ECTOR COUNTIES UNTIL 515 PM CDT... STRONG THUNDERSTORMS WERE LOCATED 10 MILES WEST OF ODESSA AT 447 PM CDT...MOVING NORTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS TO 50 MPH...NICKEL SIZE HAIL...HEAVY RAIN...AND DEADLY LIGHTNING ARE POSSIBLE. [NO.NE.YES] A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHWESTERN TEXAS. &&
Local storm report, Oct 21, 4:58 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
458 PM CDT THU OCT 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 10 N GIRVIN 31.21N 102.39W
10/21/2010 E1.00 INCH CRANE TX STORM CHASER
QUARTER AND LARGER HAIL 5-10 MILES NORTH OF GIRVIN. HAIL
COVERS FM11 AND IS ONE INCH DEEP.
&&
SCHULDTLocal storm report, Oct 21, 4:59 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
459 PM CDT THU OCT 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL ROYALTY 31.37N 102.87W
10/21/2010 E1.75 INCH WARD TX STORM CHASER
&&
SCHULDTSpecial weather statement, Oct 21, 5:27 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 527 PM CDT THU OCT 21 2010 TXZ060-061-212315- WINKLER-ECTOR- 527 PM CDT THU OCT 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING SOUTHEASTERN WINKLER AND SOUTHWESTERN ECTOR COUNTIES UNTIL 615 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 19 MILES SOUTHWEST OF NOTREES AT 527 PM CDT...MOVING NORTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. [NO.NE.YES] A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHWESTERN TEXAS. &&
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 11:11 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 64 min |
| Oct 21, 2:51 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 54 min |
| Oct 21, 3:07 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Ward | 53 min |
| Oct 21, 3:36 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 54 min |
| Oct 21, 3:48 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 42 min |
| Oct 21, 3:56 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves, Ward | 49 min |
| Oct 21, 4:20 PM CDT | Tornado Warning | MAF | Crane, Pecos, Upton | 55 min |
| Oct 21, 4:30 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ward | 60 min |
| Oct 21, 4:31 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 59 min |
| Oct 21, 4:48 PM CDT | Tornado Warning | MAF | Crane, Upton | 42 min |
| Oct 21, 5:19 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 56 min |
| Oct 21, 5:28 PM CDT | Severe Thunderstorm Warning | MAF | Reagan, Upton | 49 min |
| Oct 21, 5:44 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 61 min |
| Oct 21, 6:13 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Gaines, Winkler | 62 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.